# SDR UPS02237439

- Difficulty date: January 20, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT ABOVE COCKPIT DOOR IS DIM, RESEATED LIGHT ASSY.  OPS CHECKS GOOD PER MM 33-50-101.
